# SDR SWAA991039

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 610478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN EMERGENCY ESCAPE FLOOR TRACK LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
